arrow
Volume 29, Issue 3
A Note on a Theorem of J. Szabados

L. Y. Zhu & Y. Tan

Anal. Theory Appl., 29 (2013), pp. 275-279.

Published online: 2013-07

Export citation
  • Abstract

In this note, we establish a companion result to the theorem of J. Szabados on the maximum of fundamental functions of Lagrange interpolation based on Chebyshev nodes.

  • Keywords

Lagrange interpolation, Chebyshev polynomial, fundamental function of interpolation.

  • AMS Subject Headings

41A05, 41A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-29-275, author = {}, title = {A Note on a Theorem of J. Szabados}, journal = {Analysis in Theory and Applications}, year = {2013}, volume = {29}, number = {3}, pages = {275--279}, abstract = {

In this note, we establish a companion result to the theorem of J. Szabados on the maximum of fundamental functions of Lagrange interpolation based on Chebyshev nodes.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2013.v29.n3.7}, url = {http://global-sci.org/intro/article_detail/ata/5063.html} }
TY - JOUR T1 - A Note on a Theorem of J. Szabados JO - Analysis in Theory and Applications VL - 3 SP - 275 EP - 279 PY - 2013 DA - 2013/07 SN - 29 DO - http://doi.org/10.4208/ata.2013.v29.n3.7 UR - https://global-sci.org/intro/article_detail/ata/5063.html KW - Lagrange interpolation, Chebyshev polynomial, fundamental function of interpolation. AB -

In this note, we establish a companion result to the theorem of J. Szabados on the maximum of fundamental functions of Lagrange interpolation based on Chebyshev nodes.

L. Y. Zhu & Y. Tan. (1970). A Note on a Theorem of J. Szabados. Analysis in Theory and Applications. 29 (3). 275-279. doi:10.4208/ata.2013.v29.n3.7
Copy to clipboard
The citation has been copied to your clipboard